# SDR ABXA010798

- Difficulty date: January 30, 2002
- Submitted: March 27, 2002
- Operation: Air carrier
- Aircraft: N847AX
- Make and model: Doug DC-8-61
- Aircraft serial: 46031
- Aircraft time: 55,185 hours, 24,802 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO, AT FS 80, RIGHT CUSP AT LONGERON 21 RIGHT, ATTACH ANGLE WAS CORRODED.  REPAIRED AREA IAW DC-8 SRM 51-1-8 AND REA D853-40960MR.
